Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


need some piece of mind
Jan 27, 2002

Dear Ryan, About 3 weeks ago I had unprotected anal, vaginal and oral intercourse with a sex worker after I had too much to drink. I noticed I had a mild fever and soar throat a couple of days later but dissmissed these as being to soon to be a sign of HIV infection, about a week later I contracted a bad case of diahorrea and under my arms I had a tingley sensation. So shortly after I went to the doctors and he put me on a course of amoxcillain 500 mg to clear up any infections. This seemed to work well I felt fine. I went to a friends party about 2 days ago which was about 2 days after I finished the course of antibiotics. The day after I had a really bad hangover this is what is making me suspicious I am an extremely fit and healthy young man I am currently training to joioned the armed forces I have never had a hangover in my life and I usually drink alot on the weekends. The day after I also found I had a bad rash on the head of my penis under the foreskin this too is a first it has been 3 weeks since the incident. Could this be a reaction of the antibiotics and the alcohol? Unfortunately I cant go to the doctors and tell him what has happened as I work in a muslim country and prison and deportation will be the outcome as many of the freedoms we take for granted back home are not given here. I am a very calm and logical thinker but this has got me worried so any information you could provide me will be greatly appreciated. Thank you James

Response from Dr. Fried

A reaction to the drugs in a localized region of the penis would be very unlikely. You should be screened for other sexually transmitted diseases. Although I am not familiar with local customs where you live, the physician-patient relationship is generally considered sacred so the risks of disclosure should be small. Alternatively, contact your embassy and see what they recommend about local healthcare for their citizens.



Previous
I'm Hep C and scared for baby
Next
85y/o male w/ hepatitis C what are TX options?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement